Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 9, NWS Tampa Bay, FL

March 3, 2012

NWS Tampa Bay, FL issued this small craft advisory at Mar 3, 2012, 4:59 AM EST. It took effect at Mar 3, 2012, 1:00 PM EST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2012, 4:59 AM EST (09:59 UTC)
In effect from
Mar 3, 2012, 1:00 PM EST
Expired
Mar 5, 2012, 7:00 AM EST
In force
42 hr
Issued by
NWS Tampa Bay, FL

The text

As transmitted, in the capitals the NWS used until 2016.

924 
WHUS72 KTBW 030959
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
459 AM EST SAT MAR 3 2012

...SMALL CRAFT ADVISORY IN EFFECT THIS AFTERNOON FROM TARPON
SPRINGS NORTH AND ACROSS THE REMAINDER OF THE WATERS TONIGHT
THROUGH SUNDAY NIGHT...

.A STRONG COLD FRONT WILL MOVE THROUGH THE FLORIDA PANHANDLE AND
INTO THE NORTHERN FLORIDA PENINSULA TODAY. THE FRONT WILL MOVE
SOUTH THROUGH THE EASTERN GULF WATERS TONIGHT AND EARLY SUNDAY.
INCREASING SOUTH TO SOUTHWEST WINDS AHEAD OF THE FRONT SHIFTING
INTO THE NORTHWEST AND NORTH IN ITS WAKE LATE TONIGHT AND SUNDAY
WILL HELP TO BUILDS SEAS WHICH WILL PRODUCE HAZARDOUS BOATING
CONDITIONS FOR SMALL CRAFT OPERATORS.


GMZ850-870-032130-
/O.NEW.KTBW.SC.Y.0009.120303T1800Z-120305T0000Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
459 AM EST SAT MAR 3 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 PM EST SUNDAY. 

* WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS WILL INCREASE TO
  AROUND 20 KNOTS EARLY THIS AFTERNOON THEN INCREASE TO 20 TO 25
  KNOTS TONIGHT AND SUNDAY AS THEY SHIFT TO THE NORTHWEST. THE
  INCREASING WINDS WILL HELP TO BUILD SEAS TO 4 TO 6 FEET THIS
  AFTERNOON...THEN 6 TO 8 FEET TONIGHT AND 8 TO 10 FEET ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ853-873-032130-
/O.NEW.KTBW.SC.Y.0009.120304T0300Z-120305T0000Z/
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
459 AM EST SAT MAR 3 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING
TO 7 PM EST SUNDAY. 

* WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 15 TO
  20 KNOTS THIS AFTERNOON THEN INCREASE TO 20 TO 25 KNOTS TONIGHT
  AND SUNDAY AS THEY SHIFT TO THE NORTHWEST. THE INCREASING WINDS
  WILL HELP TO BUILD SEAS TO 3 TO 5 FEET THIS AFTERNOON...THEN 5
  TO 7 FEET TONIGHT AND 9 TO 11 FEET ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ830-856-876-032130-
/O.NEW.KTBW.SC.Y.0009.120304T0900Z-120305T0000Z/
TAMPA BAY WATERS-BONITA BEACH TO ENGLEWOOD OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
459 AM EST SAT MAR 3 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM EST
SUNDAY. 

* WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 15 TO
  20 KNOTS TODAY THEN INCREASE TO 20 TO 25 KNOTS TONIGHT AND
  SUNDAY AS THEY SHIFT TO THE NORTHWEST. THE INCREASING WINDS WILL
  PRODUCE CHOPPY CONDITIONS OVER THE BAY LATER TONIGHT AND SUNDAY
  WITH SEAS OF 2 TO 4 FEET TODAY BUILDING TO 4 TO 6 FEET TONIGHT
  AND 6 TO 9 FEET ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
4 follow-up statements
942 
WHUS72 KTBW 032046
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
346 PM EST SAT MAR 3 2012

...SMALL CRAFT ADVISORY IN EFFECT THIS AFTERNOON FROM ENGLEWOOD
NORTHWARD INCLUDING TAMPA BAY THIS AFTERNOON THEN ACROSS THE
THE ENTIRE EASTERN GULF WATERS TONIGHT THROUGH SUNDAY NIGHT...

.A STRONG COLD FRONT WILL MOVE THROUGH THE EASTERN GULF WATERS
TONIGHT AND BE WELL SOUTH OF THE COASTAL WATERS BY EARLY SUNDAY
AFTERNOON. STRONG AND GUSTY SOUTHERLY WINDS AND SEAS WILL CONTINUE
TO BUILD TONIGHT AHEAD OF THE FRONT THEN EVEN STRONGER NORTHWEST
TO NORTHERLY WINDS AND SEAS WILL BUILD IN THE WAKE OF THE FRONT
CONTINUING HAZARDOUS BOATING CONDITIONS SUNDAY.

GMZ850-870-041215-
/O.CON.KTBW.SC.Y.0009.000000T0000Z-120305T0000Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
346 PM EST SAT MAR 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY...

* WINDS AND WAVES: GUSTY SOUTHWEST WINDS AROUND 20 KNOTS WILL
  CONTINUE TO INCREASE TO 20 TO 25 KNOTS TONIGHT THEN SHIFT TO THE
  NORTHWEST WITH GUSTS TO NEAR GALE FORCE. THE INCREASING WINDS
  WILL HELP TO BUILD SEAS TO 6 TO 8 FEET TONIGHT AND 9 TO 11 FEET
  ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ853-873-041215-
/O.CON.KTBW.SC.Y.0009.120304T0300Z-120305T0000Z/
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
346 PM EST SAT MAR 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 PM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 PM EST SUNDAY. 

* WINDS AND WAVES: GUSTY SOUTHWEST WINDS AROUND 20 KNOTS WILL
  CONTINUE TO INCREASE TO 20 TO 25 KNOTS TONIGHT THEN SHIFT TO THE
  NORTHWEST WITH GUSTS TO NEAR GALE FORCE. THE INCREASING WINDS WILL
  HELP TO BUILD SEAS TO 6 TO 8 FEET TONIGHT AND 9 TO 11 FEET ON
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ830-856-876-041215-
/O.CON.KTBW.SC.Y.0009.120304T0900Z-120305T0000Z/
TAMPA BAY WATERS-BONITA BEACH TO ENGLEWOOD OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
346 PM EST SAT MAR 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST
SUNDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS AROUND 15 TO 20 KNOTS THIS
  AFTERNOON WILL INCREASE TO 20 TO 25 KNOTS TONIGHT AND SUNDAY AS
  THEY SHIFT TO THE NORTHWEST. THE INCREASING WINDS WILL PRODUCE
  CHOPPY CONDITIONS OVER THE BAY LATER TONIGHT AND SUNDAY WITH
  SEAS BUILDING TO 5 TO 7 FEET TONIGHT AND 8 TO 10 FEET ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
559 
WHUS72 KTBW 040947
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
447 AM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT 7 PM EST TONIGHT...

.A STRONG COLD FRONT WILL MOVE THROUGH THE EASTERN GULF WATERS
EARLY THIS MORNING AND WILL BE SOUTH OF THE WATERS BY EARLY
THIS AFTERNOON. STRONG AND GUSTY NORTHWEST TO NORTHERLY WINDS
ALONG WITH BUILDING SEAS WILL FOLLOW IN THE WAKE OF THE FRONT
WHICH WILL PRODUCE HAZARDOUS BOATING CONDITIONS THROUGH EARLY
TONIGHT.

GMZ830-850-853-856-870-873-876-050000-
/O.CON.KTBW.SC.Y.0009.000000T0000Z-120305T0000Z/
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
447 AM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WINDS AND WAVES:NORTHWEST WINDS OF 20 TO 25 KNOTS WITH GUSTS UP
  TO GALE FORCE ARE EXPECTED OVER THE GULF WATERS. THE STRONG AND
  GUSTY WINDS WILL HELP TO BUILD SEAS INTO THE 6 TO 8 FOOT RANGE
  NEAR SHORE AND 9 TO 11 FEET OFFSHORE WHICH WILL PRODUCE VERY
  HAZARDOUS BOATING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/TAMPA
667 
WHUS72 KTBW 042140
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
440 PM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY
MORNING...

.STRONG AND GUSTY NORTHWEST TO NORTH WINDS WILL CONTINUE WITH
HAZARDOUS BOATING CONDITIONS THROUGH TONIGHT. 


GMZ830-850-870-050300-
/O.EXT.KTBW.SC.Y.0009.000000T0000Z-120305T0300Z/
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
440 PM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...


* WINDS AND WAVES: NORTHWEST WINDS OF 20 TO 25 KNOTS WITH GUSTS UP
  TO GALE FORCE ARE EXPECTED THROUGH THIS EVENING OVER THE GULF
  WATERS. THE STRONG AND GUSTY WINDS WILL CONTINUE TO PRODUCE
  ELEVATED SEAS OF 7 TO 9 FEET WHICH WILL PRODUCE VERY HAZARDOUS
  BOATING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ853-873-050700-
/O.EXT.KTBW.SC.Y.0009.000000T0000Z-120305T0700Z/
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
440 PM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EST MONDAY...


* WINDS AND WAVES: NORTHWEST WINDS OF 20 TO 25 KNOTS WITH GUSTS UP
  TO GALE FORCE ARE EXPECTED TO CONTINUE OVER THE GULF WATERS INTO
  THE EARLY MORNING HOURS. THE STRONG AND GUSTY WINDS WILL
  CONTINUE TO PRODUCE ELEVATED SEAS OF 8 TO 10 FEET WHICH WILL
  PRODUCE VERY HAZARDOUS BOATING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ856-876-051200-
/O.EXT.KTBW.SC.Y.0009.000000T0000Z-120305T1200Z/
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
440 PM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY...


* WINDS AND WAVES: NORTHWEST WINDS OF 20 TO 25 KNOTS WITH GUSTS UP
  TO GALE FORCE ARE EXPECTED TO CONTINUE OVER THE GULF WATERS OVERNIGHT.
  THE STRONG AND GUSTY WINDS WILL CONTINUE TO PRODUCE ELEVATED
  SEAS OF 9 TO 11 FEET WHICH WILL PRODUCE VERY HAZARDOUS BOATING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
970 
WHUS72 KTBW 050304
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1004 PM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY
MORNING...

.STRONG AND GUSTY NORTHWEST TO NORTH WINDS WILL CONTINUE WITH
HAZARDOUS BOATING CONDITIONS THROUGH TONIGHT.

GMZ830-850-870-050415-
/O.EXP.KTBW.SC.Y.0009.000000T0000Z-120305T0300Z/
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
1004 PM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

GMZ853-873-050700-
/O.CON.KTBW.SC.Y.0009.000000T0000Z-120305T0700Z/
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
1004 PM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST MONDAY. 

* WINDS AND WAVES: NORTHWEST WINDS OF 20 TO 25 KNOTS WITH GUSTS 
  UP TO GALE FORCE ARE EXPECTED TO CONTINUE OVER THE GULF WATERS 
  INTO THE EARLY MORNING HOURS. THE STRONG AND GUSTY WINDS WILL 
  CONTINUE TO PRODUCE ELEVATED SEAS OF 8 TO 10 FEET WHICH WILL 
  PRODUCE VERY HAZARDOUS BOATING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ856-876-051115-
/O.CON.KTBW.SC.Y.0009.000000T0000Z-120305T1200Z/
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
1004 PM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS AND WAVES: NORTHWEST WINDS OF 20 TO 25 KNOTS WITH GUSTS 
  UP TO GALE FORCE ARE EXPECTED TO CONTINUE OVER THE GULF WATERS 
  OVERNIGHT. THE STRONG AND GUSTY WINDS WILL CONTINUE TO PRODUCE 
  ELEVATED SEAS OF 9 TO 11 FEET WHICH WILL PRODUCE VERY 
  HAZARDOUS BOATING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 3, 4:01 AM EST, 58 minutes earlier.

Area forecast discussion, Mar 3, 4:01 AM EST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
401 AM EST SAT MAR 3 2012

...WARM AND MUGGY WITH ABOVE NORMAL TEMPERATURES TODAY THEN
WINDY AND TURNING SHARPLY COOLER ON SUNDAY...

.SHORT TERM (TODAY - MONDAY)...
SLIGHTLY STRONGER SURFACE AND BOUNDARY LAYER WINDS IS KEEPING
FOG IN CHECK THIS MORNING COMPARED TO LAST NIGHT AT THIS TIME
BUT STILL THINK WE COULD SEE SOME PATCHY FOG DEVELOP OVER INTERIOR
LOCATIONS THE REMAINDER OF THE MORNING WHERE WINDS REMAIN THE
LIGHTEST. IN ADDITION THE WARM MUGGY AIR MASS RIDING OVER THE
COOLER GULF WATERS IS AGAIN SUPPORTING SOME LOW STRATUS AND SEA
FOG OVER THE NEAR AND OFFSHORE WATERS FROM TARPON SPRINGS NORTH TO
THE SUWANNEE RIVER AS WELL AS OVER LEVY COUNTY. SURFACE
OBSERVATIONS INDICATE MAINLY LOW STRATUS WITH VISIBILITIES NO
LOWER THAN 3SM AT THE MOMENT...SO FOR NOW WILL HOLD OFF ON A DENSE
FOG ADVISORY ISSUANCE AND WILL MONITOR CONDITIONS THROUGH THE
REMAINDER OF THE MORNING HOURS.

AS FOR THE REST OF TODAY UPPER AND SURFACE RIDGING WILL SHIFT SOUTH
AND EAST AS AN UPPER LEVEL TROUGH MOVES INTO THE LOWER MISSISSIPPI
VALLEY WITH AN ATTENDANT COLD FRONT MOVING THROUGH THE PANHANDLE AND
INTO THE NORTHERN PENINSULA DURING THE DAY. A BREEZY SOUTHWEST WIND
FLOW AHEAD OF THE FRONT WILL SUPPORT WARM AND MUGGY CONDITIONS WITH
A SLOW INCREASE IN CLOUDS DURING THE DAY WITH A CHANCE OF SHOWERS OR
A FEW STORMS OVER THE NORTHERN NATURE COAST DURING THE AFTERNOON AS
THE FRONT APPROACHES.

MODEL GUIDANCE SHOWS BREEZY AND GUSTY SOUTHWEST WINDS INCREASING TO
AROUND 20 MPH WITH HIGHER GUSTS DURING THE AFTERNOON SO WILL ISSUE A
LAKE WIND ADVISORY FOR THE AREA LATER THIS MORNING. TEMPERATURES
WILL REMAIN ABOVE NORMAL WITH HIGHS AGAIN CLIMBING INTO THE MID 80S
OVER INLAND LOCATIONS...WITH SLIGHTLY COOLER READINGS ALONG THE
COAST DUE TO THE ONSHORE FLOW.

TONIGHT THE AFOREMENTIONED COLD FRONT WILL MOVE INTO THE NATURE
COAST AFTER MIDNIGHT THEN THROUGH THE TAMPA BAY AREA AROUND SUNRISE
ON SUNDAY...AND THEN SOUTH OF THE REGION DURING SUNDAY AFTERNOON AS
THE UPPER LEVEL TROUGH SWINGS EAST ACROSS THE NORTHERN GULF. AMPLE
LOW LEVEL MOISTURE AND CONVERGENCE WILL SUPPORT A BAND OF SHOWERS
AND PERHAPS A FEW THUNDERSTORMS ALONG AND AHEAD OF THE FRONT...WITH
850MB WINDS IN THE 50 TO 55 KNOT RANGE SUGGESTING THE POSSIBILITY OF
SOME STRONG WIND GUSTS WITH THE STRONGEST CONVECTION. MODEL POPS
HAVE INCREASED A BIT FROM LAST NIGHT AT THIS TIME...SO WILL MAINTAIN
INHERITED 60 PERCENT RAIN CHANCES FROM SARASOTA NORTH THROUGH THE
NATURE COAST WITH 70 PERCENT ACROSS LEVY COUNTY SATURDAY NIGHT AND
30 PERCENT FURTHER SOUTH WITH POPS THEN DECREASING TO 20 TO 40
PERCENT FROM NORTH TO SOUTH EARLY SUNDAY MORNING...WITH CLEARING
SKIES WINDY AND SHARPLY COOLER CONDITIONS EXPECTED SUNDAY AFTERNOON.
STRONG COLD AIR ADVECTION IN THE WAKE OF FRONT WILL KEEP
TEMPERATURES FROM RISING MUCH ON SUNDAY WITH MAX TEMPERATURES LIKELY
TO OCCUR EARLY SUNDAY MORNING...WITH TEMPERATURES THEN HOLDING
STEADY THEREAFTER THROUGH THE AFTERNOON. SIMILAR TO TODAY STRONG AND
GUSTY NORTHWEST WINDS WILL LIKELY SUPPORT LAKE WIND ADVISORIES
ACROSS THE REGION DURING THE AFTERNOON.

HIGH PRESSURE WILL BUILD IN OVER THE NORTHERN GULF SUNDAY NIGHT.
CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES TO FALL
INTO THE 30S OVER THE NATURE COAST...AND LOWER TO MID 40S ACROSS
INTERIOR CENTRAL AND SOUTHERN ZONES BY EARLY MONDAY MORNING. WITH
TEMPERATURES FALLING INTO THE MID 30S AND WINDS DECOUPLING WE
COULD SEE SOME PATCHY FROST DEVELOP OVER SUMTER AND INTERIOR
SECTIONS OF HERNANDO...CITRUS...AND LEVY COUNTIES EARLY MONDAY
MORNING AND WILL ADD TO THE GRIDS AND ZONES. AFTER A VERY COOL
START MONDAY MORNING AMPLE SUNSHINE AND LIGHTER WINDS WILL ALLOW
TEMPERATURES TO REBOUND BACK INTO LOWER 70S DURING THE AFTERNOON
AS SURFACE HIGH PRESSURE NOSING IN FROM THE GULF REMAINS IN
CONTROL.

.LONG TERM (MONDAY NIGHT - FRIDAY)...
HIGH PRESSURE WILL BE BUILDING IN FROM THE NORTH AT THE START OF
THE PERIOD. THIS WILL BRING SOME COOLER AND DRIER AIR INTO THE
AREA. THE HIGH PRESSURE CENTER WILL THEN SHIFT EAST TO OVER THE
ATLANTIC TUESDAY NIGHT. THIS WILL SHIFT WINDS TO THE EAST AND
ALLOW TEMPS AND HUMIDITIES TO MODERATE. THE PRESSURE GRADIENT WILL
REMAIN TIGHT THOUGH ACROSS THE AREA AND KEEP WINDS GUSTY MAINLY
IN THE AFTERNOONS. HIGH PRESSURE WILL THEN CONTINUE TO RIDGE
ACROSS THE AREA AT THE SURFACE AND ALOFT THROUGH THE REST OF THE
PERIOD. THIS WILL BRING TEMPERATURES BACK INTO THE 80S IN THE
AFTERNOONS.

&&

.AVIATION...
FOG AND LOW CLOUDS WILL CAUSE MVFR TO IFR CONDITIONS THROUGH 14Z.
THE FOG SHOULD THEN DISSIPATE AND LOW CLOUDS SCATTER AND LIFT TO
VFR THEREAFTER WITH WINDS INCREASING AND BECOMING GUSTY. THE
GUSTINESS WILL DECREASE SOME AFTER 04/00Z WITH VFR CLOUDS
INCREASING AHEAD OF SOME CONVECTION.

&&

.MARINE...
AREAS OF LOW STRATUS AND SOME SEA FOG WILL PERSIST OVER THE GULF
WATERS THROUGH TODAY AS A WARM HUMID AIR MASS CONTINUES TO ADVECT
OVER THE COOLER GULF WATERS ON A SOUTH TO SOUTHWEST WIND FLOW.
INCREASING WINDS WILL LIKELY SCOUR OUT ANY REMAINING SEA FOG FROM
NORTH TO SOUTH TONIGHT INTO SUNDAY MORNING AS THE COLD FRONT MOVES
SOUTH THROUGH THE WATERS WITH WINDS SHIFTING INTO THE NORTHWEST AND
NORTH AND INCREASING INTO THE SMALL CRAFT RANGE...WITH GUSTS UP TO
GALE FORCE LIKELY WHICH WILL PRODUCE HAZARDOUS BOATING CONDITIONS.
IN ADDITION THE STRONG WINDS WILL LIKELY PRODUCE AN INCREASED RISK
OF RIP CURRENTS AND ROUGH SURF ALONG AREA BEACHES...AND A HIGH SURF
ADVISORY MAY BE REQUIRED ON SUNDAY. WILL HOIST SMALL CRAFT HEADLINES
FROM TARPON SPRINGS NORTH BEGINNING THIS AFTERNOON WITH THE
INCREASING WINDS AND SEAS SPREADING SOUTH ACROSS THE REMAINDER OF
THE WATERS TONIGHT INTO SUNDAY. WINDS AND SEAS WILL GRADUALLY
DECREASE AND SUBSIDE SUNDAY NIGHT INTO MONDAY AS SURFACE HIGH
PRESSURE BUILDS IN OVER THE GULF. WINDS AND SEAS WILL INCREASE AGAIN
DURING TUESDAY AND WEDNESDAY AS A REINFORCING RIDGE OF HIGH PRESSURE
ALONG THE MID ATLANTIC HELPS TO TIGHTEN THE PRESSURE GRADIENT ACROSS
THE REGION WITH A BREEZY NORTHEAST TO EASTERLY WIND FLOW EXPECTED.

&&

.FIRE WEATHER...
AMPLE MOISTURE WILL KEEP HUMIDITY VALUES ABOVE CRITICAL LEVELS TODAY.
A MUCH COOLER AND DRIER AIRMASS WILL MOVE INTO THE REGION ON SUNDAY
ON A BRISK NORTHWEST TO NORTHERLY WIND FLOW IN THE WAKE OF A STRONG
COLD FRONT. THIS DRIER AIR WILL ALLOW HUMIDITY VALUES TO FALL BELOW
35 PERCENT FOR 4 TO 6 HOURS. THE LOW HUMIDITY VALUES COMBINED WITH
BLUSTERY WINDS IN THE 20 TO 25 MPH RANGE WITH HIGHER GUSTS WILL
LIKELY PRODUCE INSTANTANEOUS RED FLAG CONDITIONS SUNDAY AFTERNOON
SO WILL ISSUE A FIRE WEATHER WATCH FOR ALL COUNTIES LATER THIS
MORNING...WITH AN UPGRADE TO A RED FLAG WARNING A GOOD BET BY EARLY
SUNDAY MORNING. THE DRY AIR MASS WILL LINGER ACROSS THE REGION
THROUGH THE UPCOMING WEEK WHICH WILL KEEP FIRE WEATHER CONDITIONS
ELEVATED ACROSS THE AREA...WITH SOME ADDITIONAL RED FLAG CONDITIONS
A POSSIBILITY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  82  61  74  47 /  10  60  20   5
FMY  85  67  75  45 /   5  30  40   5
GIF  86  59  72  45 /  10  60  20   5
SRQ  82  63  77  45 /  10  60  20   5
BKV  84  58  73  34 /  10  60  20   5
SPG  81  62  74  52 /  10  60  20   5

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM EST THIS
     EVENING FOR CHARLOTTE-CITRUS-DE SOTO-HARDEE-HERNANDO-
     HIGHLANDS-HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-PINELLAS-POLK-
     SARASOTA-SUMTER.

     FIRE WEATHER WATCH SUNDAY AFTERNOON FOR CHARLOTTE-CITRUS-DE SOTO-
     HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-LEVY-MANATEE-
     PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

GULF WATERS...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EST SUNDAY
     FOR TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON
     SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 7 PM EST SUNDAY
     FOR ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO
     TARPON SPRINGS OUT 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 4 AM TO 7 PM EST SUNDAY FOR BONITA
     BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD OUT
     20 TO 60 NM-TAMPA BAY WATERS.

&&

SHORT TERM/MARINE/FIRE WEATHER...57/MCMICHAEL
LONG TERM/AVIATION...24/COLSON
Hazardous weather outlook, Mar 2, 5:07 AM EST, 23 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
507 AM EST FRI MAR 2 2012

FLZ039-042-043-048>052-055>057-060>062-065-022100-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
507 AM EST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...DENSE FOG/SMOKE IMPACT...
AREAS OF DENSE FOG WILL REMAIN OVER THE AREA THROUGH MID MORNING
TODAY. VISIBILITIES OF A QUARTER OF A MILE OR LESS WILL OCCUR
ACROSS THE REGION IN THE FOG SO EARLY MORNING RUSH HOUR MOTORISTS
SHOULD USE EXTREME CAUTION...SLOW DOWN...AND USE LOW BEAM
HEADLIGHTS IF ENCOUNTERING FOG. ADDITIONAL AREAS OF DENSE FOG
WILL DEVELOP OVER THE REGION TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

...DENSE FOG/SMOKE IMPACT...
AREAS OF DENSE FOG REDUCING VISIBILITIES TO A QUARTER MILE OR LESS
WILL BE POSSIBLE ACROSS THE REGION SATURDAY MORNING AND MOTORISTS
SHOULD EXERCISE CAUTION...SLOW DOWN AND USE LOW BEAM HEADLIGHTS
IF ENCOUNTERING ANY FOG.

...WIND AND SEA IMPACT...
A STRONG COLD FRONT WILL MOVE SOUTH THROUGH THE GULF WATERS LATE
SATURDAY NIGHT AND EARLY SUNDAY MORNING WITH INCREASING WINDS
AND SEAS EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS THROUGH
EARLY MONDAY.

...FIRE WEATHER IMPACT...
MUCH COOLER AND DRIER AIR WILL MOVE INTO THE REGION ON SUNDAY
IN THE WAKE OF A COLD FRONT. THE DRIER AIR COMBINED WITH NORTHWEST
TO NORTH WINDS IN THE 15 TO 20 MPH RANGE WILL LIKELY PRODUCE
INSTANTANEOUS RED FLAG CONDITIONS ACROSS THE REGION SUNDAY AFTERNOON
WITH THE DRY AIR LIKELY TO LINGER OVER THE REGION THROUGH MID
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

MCMICHAEL

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 4:15 AM ESTLake Wind AdvisoryTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter14 hr
Mar 3, 5:25 AM ESTFire Weather WatchTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter24 hr

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.